Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

28 years old has blood in urine with high BP and high ESR level

I am 28 yrs old. I was feeling weak a couple of weeks ago and had seen the doctor . Doctor is not sure of the exact cause yet. Some of the tests which have been performed have revealed the following: - I have little blood in urine detected only by dipstick test. - ESR is 30 and Blood pressure is a little high. - Once in a day I do see a BP reading of around 140-90 (generally around lunch time). I have been taking LISIN for bp for the past 2 weeks as prescribed by my doctor. - I have vitamin D and vitamin B-12 deficiency. Can you guide me on what might be the causes ? And what further tests should i get done?
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Hello and welcome to healthcare forum.
Raised blood pressure along with blood in urine is suggestive that you require to evaluate for damage to your kidneys. Vitamin D deficiency might be due to this renal damage. Go for ultra sonography of the abdomen and also visit a nephrologist.
Best wishes for your health.
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor